# SDR 08FDEA00632

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: A5517742100300
- Condition: Torn
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT LOWER FAIRING IS TORN.  REMOVED AND REPLACED THE FAIRING IAW MM 55-15-11-4.  MINOR REPAIR.
